Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jordan9595

Is Tretinoin Otoxic/hearing Loss From Tretinoin?

Recommended Posts

Hi, I have been using tretinoin for a few months now, and my skin is looking great and the initial breakout is fading nicely. Anyway, I've been doing some reading on otoxic drugs, which are drugs that can cause hearing loss, and one list mentioned tretinoin.

Now, this list didn't mention whether it meant topical tretinoin or an oral form like Accutane, so I'm getting a little worried. My brain is telling me that there is no way that a topical medication can cause hearing loss, but my inner hypochondriac is getting a little worried. So, what I'm asking is, has anyone here experienced hearing loss from tretinoin use, or alternatively, does anyone have evidence that topical tretinoin could be otoxic?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×